Authors: Avetisyan, Karen
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Holomorphic Functions on the Mixed Norm Spaces on the Polydisc II
Journal: Journal of Computational Analysis and Applications
Volume: 11
Issue: 2
First page: 239
Last page: 251
Issue Date: 2009
Rank: M23
ISSN: 1521-1398
The paper continues the investigation of holomorphic mixed norm spaces Ap,q ω in the unit polydisc of n. We prove that a mixed norm is equivalent to a “derivative norm” for all 0
Keywords: holomorphic function | polydisc | mixed norm space | weight function | pluriharmonic conjugate
Publisher: Eudoxus Press

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.